# SDR FDEA201312052921

- Difficulty date: December 5, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX144N50211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1080 - 1180, LBL 45, SEAT TRACK GOUGED & CORRODED.  REMOVED CORROSION AND GOUGES IAW-SRM-51-10-02, FOUND TO BE OUT OF LIMITS IAW-SRM-  53-00-52 FIG 101 DETAIL I, NEW SEAT TRACK FABRICATED IAW SRM 53-40-52 FIG 1.  CAT "A" MAJOR REPAIR.
